Hepatitis C Community
8 yrs. after hep c treatment... any side effects ?
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

8 yrs. after hep c treatment... any side effects ?

its been 8 yrs. since i had undergone the hep c treatment successfully. the interferon, ribaveron, for one year. made it with my sister .. lots of laughter for the 3 stooges, becuz our behavior during that time was like theirs ! walk into doors, windows, etc.. thankfully we had each other.. we drank tons of water, biotene for sore mouth, lots of yellow delicious apples, and ice cream...
also i worked pt and being add... i started adderral.. so i could work and stay focused. it worked . but i am still on the adderral.
sometimes, alot actually, my heart seems like its not beating right, esp. when i lay down.. one day i got to thinking , maybe some of the things i feeel are side effects. i want to know if there are some that are truely side effects alot of people get or may most likely get.. just wondering... thanks.. dg
766573 tn?1365170066
Hi and good for you for clearing the virus. About five years lapsed from me being on just the Peg/Riba and I actually had two pretty horrible side effects that at the time I felt had just about ruined my life. Time, persistence and proper medical care enabled me to surpass how debilitating they could have been for many others. Lots of us here on the forum have treated 2 or more times (at least) with Peg/Riba and can look back and easily realize what the long term effects can be attributed to HCV Meds.

About ADD/ADHD: Research is debatable as to whether the disorder can be an adult onset condition so I am not going to tackle the issue of whether yours was exacerbated by HCV medication or not. I can however state that in many ways you very likely managed and compensated for unacceptable and or counterproductive behavior in other ways throughout your life. This is quite an accomplishment since as you well know the social, work and behavioral aspects of the disorder have the potential to wreck your life, relationships and job if left unmanaged.  It is possible that taking HCV medication for a long period may have impaired your ability to do so in the longrun.

I feel as though I can make these claims as it is not uncommon at all for a woman in her 40's on up to exhibit signs of ADD for the same reasons I mentioned above.

As a stimulant, Adderral has its share of rather serious side effects.  it can have a cardiovascular effect as well as influence blood pressure. I am not stating this is the sole cause of the feeling your heart is 'not beating right' however I am saying it is time for a physical, an ECG and maybe even a med check with your behavioral health provider.

I urge you to arrange a physical and possibly more extensive testing so you can find out what is exactly happening with your heart. I hope this all works out.
Blank
Post a Comment
To
Recent Activity
18903483 tn?1469534371
Blank
mwaseemsajjad waseemsajjad32@gmail.com Comment
2 hrs ago
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
11 hrs ago
406584 tn?1399591666
Blank
10356 commented on VICourageous's status
Jul 24
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1468754865
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
317787 tn?1468754865
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank